Publication

On the invertibility of Moller morphisms

Maassen, H., 1982, In : Journal of Mathematical Physics. 23, 10, p. 1848-1851 4 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

DOI

  • H Maassen
Local perturbations of the dynamics of infinite quantum systems are considered. It is known that, if the Moller morphisms associated to the dynamics and its perturbation are invertible, the perturbed evolution is isomorphic to the unperturbed one, and thereby shares its ergodic properties. It was claimed by V. Ya. Golodets [Theor. Math. Phys. 23,525 (1975)] that the above
condition holds whenever the observable algebra is asymptotically abelian for the unperturbed evolution, and the perturbed evolution has a KMS state. The present paper contains a counterexample to this statement, and a construction of a spatial representation of the Moller
morphisms.
Original languageEnglish
Pages (from-to)1848-1851
Number of pages4
JournalJournal of Mathematical Physics
Volume23
Issue number10
Publication statusPublished - 1982

Download statistics

No data available

ID: 6109231